# SDR AALA20090414TUL07

- Difficulty date: April 10, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 53,397 hours, 27,184 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, STATION 1451 SHEAR TIE CRACKED, LONGERON 3R.  INSTALLED A SERVICEABLE SHEAR TIE PER SRM 51-10-0.
